# SDR SWIA200718914

- Difficulty date: November 26, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 27,903 hours, 40,484 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Bonding Strap
- Condition: Binding
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 565 - LEFT CONDITION LEVER IS BECOMING DIFFICULT TO MOVE.  REPLACED BONDING STRAP ON LT ENGINE CONDITION LEVER BELLCRANK.  OPS CHECK GOOD.
